# SDR JIKA2021072801

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N242DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT608B
- Aircraft time: 28,416 hours, 23,131 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Part serial: H0906
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 6,457 hours, 6,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKEOFF FROM KSTT, PITCH TRIM FAILED IN TAKEOFF POSITION. THE PILOT THEN FOLLOWED A QRH BUT UNABLE TO RESET THE HORIZONTAL STABILIZER CONTROL SYSTEM.   THE PILOT REQUESTED RETURNING TO KSTT AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN KSTT.   SJU MAINTENANCE PERSONNEL TRAVELED TO KSTT TROUBLESHOT AND FOUND A HORIZONTAL STABILIZER ACTUATOR TO BE FAULTY.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR IAW SA227 AMM 27-40-10.  OPERATIONAL CHECKS GOOD.
